# SDR DALA1030369853

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOOR PANEL 98 HAS 1EA PUNCTURE HOLE.  REPAIRED PER SPM 06-10-01, SRM 53-05 FIGURE 1, SRM 51-10-4 & SRM 51-30-2.
